# SDR CALA2021052400707

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 102,498 hours, 10,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 219309
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY L3(M33400) CAPACITY CHECK FOUND LOW REFER HAECO NON-ROUTINE NO.:9437537,ORIGINATED BY EMP:V905393,SPEC NO. B777-33-3-7015.   REPLACED EMERGENCY POWER SUPPLY L3(M334 00) AND DO A TEST OF THE NEW BATTERY PACK, THE RESULT FND "NORMA L" AS PER AMM 33-51-06-9620-802 REV.91.
